# SDR SIMA200621307

- Difficulty date: July 30, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Ground Comm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW HEARD THUMPING SOUND OUTSIDE OF AIRCRAFT ON F/O SIDE.  AIRCRAFT RETURNED TO LIT AND FOUND GROUND COMMUNICATION DOOR OPEN.  INSPECTED GROUND COMMUNICATION DOOR AND SURROUNDING AREA, NO DAMAGE NOTED.  FOUND FORWARD LATCH HARD TO CLOSE.  REWORKED LATCH, IAW CRJ 700, SRM 51-71-00.  FUNCTION CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
